# SDR 2020FA0000459

- Difficulty date: December 27, 2016
- Submitted: October 26, 2020
- Operation: General aviation
- Aircraft: N356N
- Make and model: Emb EMB-500
- Aircraft serial: 50000335
- Aircraft time: 698 hours, 554 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 303298802
- Part serial: MX780924
- Condition: Failed
- Part time: 698 hours, 554 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM WENT TO 0 PSI DURING FLIGHT.  PERFORMED EMERGENCY GEAR EXTENSION.  BRAKING WAS LIMITED DURING LANDING.
